# SDR P5CA2020031600065

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 79,772 hours, 13,525 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX STA 1840 - 1900 S-42L TO S-43L SKIN DAMAGED.( FX STA 1840 - 1900 S-42L TO S-43L SKIN REPAIRED AS PER SRM 53-00-01-2R-1 AND RI 53-60-13958 REV A. )
